# SDR UALA2011070503305

- Difficulty date: July 3, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 60,697 hours, 21,421 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 660 HAS TOOLING MARK AT RBL 37-41.5 (N-R 2775N00559).  MAJOR REPAIR ACCOMPLISHED:  FABBED AND INSTALLED SUPPORT BEAM, ANGLES AND STRAPS AT STA 660, RBL 35 - 51 PER SRM.
